A parameter estimation problem for a class of semilinear stochastic evolution equations is considered. Conditions for consistency and asymptotic normality are given in terms of growth and continuity properties of the nonlinear part. Emphasis is put on the case of stochastic reaction-diffusion systems. Robustness results for statistical inference under model uncertainty are provided.
"Drift estimation for stochastic reaction-diffusion systems." Electron. J. Statist. 14 (1) 547 - 579, 2020. https://doi.org/10.1214/19-EJS1665